dc.contributor.authorLiu, Jiang
dc.contributor.authorWu, Guohua
dc.date.accessioned2013-07-29T07:33:45Z
dc.date.available2013-07-29T07:33:45Z
dc.date.copyright2011en_US
dc.date.issued2011
dc.identifier.citationLiu, J., & Wu, G. (2012). Almost universal cupping and diamond embeddings. Annals of Pure and Applied Logic, 163(6), 717-729.en_US
dc.identifier.issn0168-0072en_US
dc.identifier.urihttp://hdl.handle.net/10220/12486
dc.description.abstractIn this paper, we study the cupping property in the d.r.e. degrees, and prove the existence of a d.r.e. degrees d with almost universal cupping property and nonzero r.e. degrees b<d and a such that b isolates d in the d.r.e. degrees, and b and a form a minimal pair. As a corollary, we have that for any nonzero r.e. degree c≤a and incomplete d.r.e. degree e≥d, 0,c,e and 0′ form a diamond embedding in the d.r.e. degrees.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesAnnals of pure and applied logicen_US
dc.rights© 2011 Elsevier B.V.en_US
dc.titleAlmost universal cupping and diamond embeddingsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1016/j.apal.2011.11.005


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record